Thumbnail
Access Restriction
Open

Author Große, Nadine
Source arXiv.org
Content type Text
File Format PDF
Date of Submission 2008-04-24
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Mathematics - Differential Geometry ♦ 53C27 (Primary) 53C21 (Secondary) ♦ math
Abstract We prove the Hijazi inequality, an estimate for Dirac eigenvalues, for complete manifolds of finite volume. Under some additional assumptions on the dimension and the scalar curvature, this inequality is also valid for elements of the essential spectrum. This allows to prove the conformal version of the Hijazi inequality on conformally parabolic manifolds if the spin analog to the Yamabe invariant is positive.
Description Reference: Diff Geom and its Applications (29), Issue 6, December 2011, Pages 838-849
Educational Use Research
Learning Resource Type Article


Open content in new tab

   Open content in new tab